# SDR ASAA2013110596303

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 14,220 hours, 4,295 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O CDU BLANKED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61, TASK 804 CDU BITE CHECK PROCEDURE, NO FAULTS FOUND, SYS.  OPS CHECKS NORMAL.
